# SDR AALA20120411021

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO THE RIGHT TRANSITION PANEL HAS PULLED THROUGH FASTENERS AT STATIONS 727E AND 727F.  REMOVED THE DAMAGE AND INSTALLED SPLICE REPAIR PER SRM 53-00-53-2R-5.
